# SDR USAA050976

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Engine: Cfmint CFM565B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311141420000
- Condition: Corroded
- Location: 8inrt Ctr,C20c21
- Part time: 13,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - FLOOR SUPPORT, 1 INCH DIA, CORROSION; LEVEL 1; TASK JA-220-53500, FLOOR SUPPORT, 8 INCHES RT OF CENTER AT C-20 AND C-21.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM.  (K)
